p-symmetric bi-capacities



Downloads per month over past year

Miranda Menéndez, Pedro and Grabisch, Michel (2004) p-symmetric bi-capacities. Kybernetika, 40 (4). pp. 421-440. ISSN 0023-5954

[thumbnail of Miranda19.pdf] PDF
Restringido a Repository staff only


Official URL: http://dml.cz/dmlcz/135605


Bi-capacities have been recently introduced as a natural generalization of capacities (or fuzzy measures) when the underlying scale is bipolar. They allow to build more flexible models in decision making, although their complexity is of order 3(n), instead of 2(n) for fuzzy measures. In order to reduce the complexity, the paper proposes the notion of p-symmetric bi-capacities, in the same spirit as for p-symmetric fuzzy measures. The main idea is to partition the set of criteria (or states of nature, individuals, ... ) into subsets whose elements are all indifferent for the decision maker.

Item Type:Article
Uncontrolled Keywords:bi-capacity, bipolar scales, p-symmetry
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17085
Deposited On:13 Nov 2012 10:05
Last Modified:26 Jul 2018 07:50

Origin of downloads

Repository Staff Only: item control page